# SDR REXA2015032400346

- Difficulty date: March 24, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N819AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8019
- Aircraft time: 21,815 hours, 19,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE BULBS INOPERATIVE IN THE EMER LIGHTS OFF, LIGHT ON THE OH PANEL.  ONE BULB INOPERATIVE ON THE RT 10TH SOV BLEED CLOSED POSITION.  RELAMPED ASSOCIATED LIGHTS IAW AMM 33-11-00.  OPERATIONS CHECKED GOOD.
